My latest CAT scan showed some more problems with my liver. I researched it and found out that some people with thyroid problems also develop liver problems. Then I found out that some people have problems with their thyroid medicine. So I tried reducing, then eliminating my thyroid medicine and discovered that I felt much better.
About that time I was having my car worked on and struck up a conversation with a guy that was in the shops waiting room. I mentioned about stopping taking synthroid. He asked if the pill was yellow. I thought that was a really strange question, but the pill is yellow. He said that some people are allergic to the yellow die like in Mountain Dew. I have known for years that I cannot drink Mountain dew!
Eventually my doctor tried a dosage of synthroid that did not have the yellow die, but unfortunately the side effects were the same.
I do fairly well without synthroid by taking supplements like "Thyroid Activator". It contains kelp and Irish moss. My blood tests showed that the levels of free T3 and T4 are within .1 of being normal. My TSH was 12 however, so the doctors want me on something.
My Synthroid / Levothyroxine Symptoms:
Bloating, Nausea, Headache, and Dizziness.
Bending at the waist is painful.
Muscles cramp and bones ache all over.
Loss of energy, Exhaustion, Need to rest.
No BM, (hemorrhoids from trying) No Appetite.
Difficulty standing (Legs feel like rubber).
No restful sleep, wake up feeling exhausted.